Makale
Tam Makale
Uluslararası
2017
Coefficient estimates for a class of bi-univalent functions associated with quasi-subordination
Creative Mathematics and Informatics
Cilt 26 · ss. 193–199 · 01.01.2017
Atıf için künye
Orhan, H., NANJUNDAN, M., & YAMINI, J. (2017). Coefficient estimates for a class of bi-univalent functions associated with quasi-subordination. Creative Mathematics and Informatics, 26, 193–199.
BibTeX
@article{orhan2017-73034,
author = {Orhan, Halit and NANJUNDAN, Magesh and YAMINI, J},
title = {Coefficient estimates for a class of bi-univalent functions associated with quasi-subordination},
journal = {Creative Mathematics and Informatics},
year = {2017},
volume = {26},
pages = {193--199},
issn = {1584-286X},
url = {https://akademik.atauni.edu.tr/yayinlar/73034-coefficient-estimates-for-a-class-of-bi-univalent-functions-associated-with}
}